# SDR IPXA2017080220066

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 82,518 hours, 17,015 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000293
- Part serial: 31143F1
- Condition: Low Pressure
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NUMBER 2 ENGINE FIRE AGENT LOW LEVEL 1 ON THE GROUND.  BLOCK TURN BACK.  R & R WITH NEW FIRE BOTTLE ASSY AND INSTALLATION CHECKED GOOD IAW AMM 26-21-01/401. OK FOR SERVICE.
